MathSciNet Relay Station
MathSciNet bibliographic data
MR2292852 (2008h:62202) 62M05 (62F12 62M10)
Zheng, Haitao; Basawa, Ishwar V.; Datta, Somnath First-order random coefficient integer-valued autoregressive processes. J. Statist. Plann. Inference 137 (2007), no. 1, 212–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement